# SDR USAA2014042800018

- Difficulty date: April 27, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 77,598 hours, 34,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53480020437
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK CRACK ON SHEAR PLATE TRAY BETWEEN FRAME 68 TO FRAME 69, Z-500, -Y 1292.  REPLACED SHEAR PLATE TRAY BETWEEN FRAME 68 TO FRAME 69, Z-500, -Y 1292 IAW SRM 51-72-11 & DWG D53480020.
